# SDR 2005FA0000232

- Difficulty date: August 8, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N6344Q
- Make and model: Mooney M20F
- Aircraft serial: 670427
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: V31
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING SWITCH FOUND LOOSE ON THE ATTACH AREA OF THROTTLE CABLE CAUSING INTERMITTENT OPERATION OF HORN.  SCREWS WERE TIGHTENED AND SYSTEM OPERATES NORMALLY.(K)
